# SDR UIEA200700358

- Difficulty date: August 25, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- Aircraft time: 90,961 hours, 19,465 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Valve
- Condition: Corroded
- Location: Toilet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TIME REMOVAL OF THE TOILET SERVICE DRAIN VALVE FOUND HEAVY CORROSION ON THE BRACKET ABOVE THE PAN AND SERVICE DOOR INSTALLATION.  REMOVED ALL BRACKET THAT HAD CORROSION DAMAGE.  REPAIRED INTERNAL STRAPS PER SRM 53-30-03.  REPAIRED INTERNAL SECTION USING FLAT PATTERN METHOD WITH SRM 51-20-01.
